Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 760359, 21 pages
http://dx.doi.org/10.1155/2012/760359
Research Article

Reliability Analysis of Wireless Sensor Networks Using Markovian Model

Department of Automation, University of Science and Technology of China, Hefei 230027, China

Received 11 December 2011; Accepted 26 March 2012

Academic Editor: Chong Lin

Copyright © 2012 Jin Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Zhu, Liang Tang, Hongsheng Xi, and Zhenghuan Zhang, “Reliability Analysis of Wireless Sensor Networks Using Markovian Model,” Journal of Applied Mathematics, vol. 2012, Article ID 760359, 21 pages, 2012. doi:10.1155/2012/760359